# SDR 29GA2017063000001

- Difficulty date: June 29, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 35,907 hours, 40,408 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Autocoarsen Sys
- Condition: Malfunctioned
- Location: Left Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE LEFT ENGINE WENT IN AND OUT OF AUTOCOURSEN,  DURING MANIPULATION OF POWER LEVERS AT LOW POWER SETTINGS.   PERFORMED ADJUSTMENT  TEST OF AUTOCOURSEN SYSTEM, OPERATIONAL CHECKED GOOD. FUNCTIONAL CHECK FLIGHT SATISFACTORY.
